# SDR AALA202008179003

- Difficulty date: August 16, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 20,403 hours, 7,928 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Disc
- Condition: Leaking
- Location: Door Assist Btl
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS DOOR 4R CHECK DOOR PRESSURE MESSAGE. FOUND R4 DOOR ASSIST BOTTLE LOW - FRANGIBLE DISC LEAKING. REMOVED & REPLACED R4 FRANGIBLE DISC PER AMM 52-10-00. SERVICED DOOR DAMPER MECHANISM PER J/C 26L80052003.
